# SDR JJBA20251120068

- Difficulty date: October 23, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 43,452 hours, 29,758 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MOP SILL FROM FR 19 TO FR 20 HAS CORROSION. LH MOP SILL FROM FR 22 TO FR 23 HAS CORROSION. REMOVED AND REPLACED LH MOP SILL FROM FR18 TO FR23
